uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Limit processes for age-dependent branching particle systems
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics. (Analysis and Probability)
Chalmers University of Technology.
1998 (English)In: Journal of theoretical probability, ISSN 0894-9840, E-ISSN 1572-9230, Vol. 11, 225-257 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
1998. Vol. 11, 225-257 p.
National Category
Mathematics
Research subject
Mathematical Statistics
Identifiers
URN: urn:nbn:se:uu:diva-320065OAI: oai:DiVA.org:uu-320065DiVA: diva2:1088634
Available from: 2017-04-13 Created: 2017-04-13 Last updated: 2017-04-13

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Kaj, Ingemar
By organisation
Department of Mathematics
In the same journal
Journal of theoretical probability
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf